# SDR 29GA2015073000001

- Difficulty date: July 26, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 442
- Aircraft time: 32,621 hours, 36,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP ON FLOOR CAME OFF.  SECURED EMERGENCY LIGHT STRIP ON FLOOR IAW 33-50-20-04.  OPS CHECK GOOD.
